# SDR AALA202104089026

- Difficulty date: April 2, 2021
- Submitted: April 9, 2021
- Operation: Air carrier
- Aircraft: N979AN
- Make and model: Boeing 737823
- Aircraft serial: 29568
- Aircraft time: 35,612 hours, 14,399 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD CARGO COMPARTMENT FLOOR INTERCOSTAL CRACKED IN THE FORWARD RADIUS BELOW THE LEFT HAND TRANSITION PANEL AT BS 400 AND S25L. REPLACED INTERCOSTAL PER SRM 51-40-02.
